# SDR LR7A2018053101381

- Difficulty date: May 30, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 51,237 hours, 31,152 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 3605879
- Condition: Cracked
- Location: Lt Mlg
- Part time: 51,237 hours, 31,152 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT, ON LANDING, THE NOSE GEAR MADE A LOUD POP SOUND.  INSPECTED AND FOUND THE NOSE LANDING GEAR LT TRUNNION FITTING ASSY OUTER CIRCUMFERENTIAL LIP CRACKED & DEPARTED TRUNNION.   REPLACED TRUNNION FITTING.
